# SDR ASOA2014070310816

- Difficulty date: June 18, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 31,365 hours, 28,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK SEGMENT BS 394-409+128 CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49 AND 53-21-49.  REMOVED SEAT TRACK IAW 53-01-11.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
